# SDR ASAA2023090945012

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,488 hours, 11,532 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194392001
- Part serial: 2017050199
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 19,947 hours, 6,172 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 10 MINUTES AFTER LEVELING AT FL380, THE AUTOFAIL LIGHT ILLUMINATED. WE COMPLIED W. QRH. QHR DIRECTED US TO UTILIZE MANUAL MODE AFTER ALTN MODE DID NOT REMEDY THE ISSUE. MANUAL MODE US TO MAINTAIN NORMAL PRESSURIZATION RANGE AND WE CONTINUED TO SEATTLE. GROUNDED - YES. REPLACED NEW CPC MODULE & PERFORMED INSTALLATION TESTS GOOD AMM 21-31-02/401.
